It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi Heather,
Absolutely a level of 427 can produce side effects such as fatigue, pins and needles in extremities, etc. The list goes on an on. Drs are just now figuring out that patients can be symptomatic at levels even as high as 600. I was having a terrible time at 323. I had muscle jerks, sleep disturbances, numb fingers and toes, a terrible hooting in my ear, heart palpatations. LOL, I was a mess.

Your best bet if they won't give you the injections is to get a good sublingual B and take it every day. You'll also want to make sure you're not low on folate. Those two deficiencies often go hand in hand.

And when you go to get the sublingual, try to find methylcobalamin or the dibencozide formulas instead of the cobalamin. The methylcobalamin and the dibencozide are easier forms for your body to process. Also, make sure to take a B complex. You don't want your b's otu of balance. And, finally, eating lots of potassium helps your body use the B12.

Dont get discouraged. It takes time. You may feel great one week, and terrible the next. The days you feel terrible are the days where your body is using that B12 to make repairs!

If you have any questions, I've been through it all.
Jill





All times are GMT -7. The time now is 01:00 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!